[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: ace inhibitors

Thanks for the explanation about ACE inhibitors.
Let me see if I've got this straight. (I too like to know WHY and HOW!)
Taking an ACE inhibitor means you're more likely to get dehydrated and
less likely to notice? Right?

What's the bit about standing up quickly?

Since taking Lisinopril this is the main thing that affectsme. When I
stand up quickly everything goes black and I feel light-headed for a
few seconds. I think this is due to a sudden drop in BP? 

I did feel very light-headed all the time when first taking Lisinopril
(I never drank much) but this seems to be OK now, especially since
drinking more water.

My doc was reluctant to increase my dose from 5mg because of of the
light-headedness thing, though he may do so next week when i go
back. He didn't tell me about the drinking water thing. Guess I'll be
telling him.....

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org